Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On ideals in a quaternion algebra and the representation of integers by Hermitian forms


Author: Claiborne G. Latimer
Journal: Trans. Amer. Math. Soc. 40 (1936), 439-449
MSC: Primary 11E39; Secondary 11E25, 16K20
MathSciNet review: 1501883
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E39, 11E25, 16K20

Retrieve articles in all journals with MSC: 11E39, 11E25, 16K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501883-X
PII: S 0002-9947(1936)1501883-X
Article copyright: © Copyright 1936 American Mathematical Society